# SDR FDEA201503080744

- Difficulty date: March 8, 2015
- Submitted: March 9, 2015
- Operation: Air carrier
- Aircraft: N673FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 780
- Aircraft time: 249 hours, 13,429 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: A5327923820200
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MDCC FLOOR SEAT TRACK HAS SPOTS OF CORROSIONS LOCATION 3" FWD OF FRAME 74 TO 10" FWD   OF FRAME 79, Y852.4.  REMOVED CORROSION & FOUND TO BE OUT OF LIMITS .030.  REMOVED MAXIMUM ALLOWED .028 IAW-SRM-53-10-16 FIG 102.  FABRICATED NEW TRACK IAW-SRM-53-10-16 FIG.201 & INSTALLED NEW TRACK AT  Y852.4 FROM FRAME 73.5 - 77 IAW-A300-600-SRM-53-10-16 FIG 201, CAT A MAJOR REPAIR.
